General matrix multiplication with guaranteed accuracy

K. Ozaki, T. Ogita

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)51-52
JournalDefault journal
Publication statusPublished - 2011 Jun 14

Cite this

General matrix multiplication with guaranteed accuracy. / Ozaki, K.; Ogita, T.

In: Default journal, 14.06.2011, p. 51-52.

Research output: Contribution to journalArticle

@article{bc4a02728f82480e82ef4d933c70bc0b,
title = "General matrix multiplication with guaranteed accuracy",
author = "K. Ozaki and T. Ogita",
year = "2011",
month = "6",
day = "14",
language = "English",
pages = "51--52",
journal = "Default journal",

}

TY - JOUR

T1 - General matrix multiplication with guaranteed accuracy

AU - Ozaki, K.

AU - Ogita, T.

PY - 2011/6/14

Y1 - 2011/6/14

M3 - Article

SP - 51

EP - 52

JO - Default journal

JF - Default journal

ER -